Sham Sunder Malik
Articles written in Pramana – Journal of Physics
Volume 53 Issue 2 August 1999 pp 243-251
A trace formula for the oscillating part of the level density for a spherical billiard has been obtained in spherical polar coordinates. The Jacobian of stability and the length of the orbits are obtained from the classical mechanics of the problem. The same formula is applicable to both the planar and the diametric orbits. Numerical results have been obtained with this formula and compared with the results from exact quantum theory, EBK quantization, and Balian and Bloch.
Volume 94, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode